# SDR C2XA06CL084

- Difficulty date: October 3, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 17,345 hours, 16,211 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 80069425
- Part serial: 1065
- Condition: Intermittent
- Location: Warning System
- Part time: 18,109 hours, 15,889 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2408 CREW REPORTED AN INADVERTENT LANDING GEAR AURAL WARNING AT 7000 FT WHEN POWER REDUCED TO IDLE.  A/C IN CLEAN CONFIGURATION.  LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE AURAL WARNING UNIT.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
